# SDR 9621836637

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 60B901241
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING TAKEOFF AND CLIMB, THE NR 1 ENGINE EPR AND N1 DROPPED AND THE FIRE LIGHT ILLUMINATED.  SHUT DOWN NR 1 ENGINE AND RETURNED TO DTW.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE 15TH STAGE COUPLING, HIGH STAGE VALVE, TWO DUCTS FORWARD OF HIGH PRESSURE VALVE, AND CLAMPS CONNECTING HIGH STAGE VALVE.  OPERATIONAL CHECK GOOD.
